# SDR UPS96221255

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION AT BS 304 RBL 12 WL 207.5 AT HAT SECTION.  REMOVED, FABRICATED FROM EXTRUSION STOCK, AND REPLACED FLOOR STRUCTURE HAT SECTION IAW SRM'S 51-30-2, 51-20-4, 51-10-6, 51-10-2.
